# SDR UHLA201601140030

- Difficulty date: January 14, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 10 IS CRACKED ON LOWER SKIN ATTACH POINT 7 RIVETS BACK FROM FWD SPAR.  REPAIRED RIB 10A, TRIMMED OUT 2 CRACKED FLANGES, FABRICATED AND INSTALLED 2 SHEAR CLIPS IAW ETD2016-170-002217.
